# SDR AALA20170523011

- Difficulty date: April 28, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOORBBEAM AT BS 767+4, RBL 8.1 AND 3.  REPAIRED IAW SRM 53-00-53-2 AND EA270205.
